Lemsip Max Cold & Flu All In One Capsules X 16

Lemsip Max Cold & Flu All In One Capsules X 16
£ 5.00
£0.31/each
  • Paracetamol, Guaifenesin, Phenylephrine Hydrochloride
  • All in One
  • Chesty cough, sore throat, blocked nose, head & body aches and fever
  • For the symptomatic relief of colds and flu including chesty coughs.
  • Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
  • Ingredients (per capsule): Phenylephrine HCI 6.1mg, Action: Decongestant, Relief of... Blocked nose
  • Ingredients (per capsule): Guaifenesin 100mg, Action: Expectorant, Relief of... Chesty Cough

Information

Ingredients

Ingredients (per Capsule): Paracetamol 500mg, Phenylephrine HCI 6.1mg, Guaifenesin 100mg

Storage

Do not store above 25°C.

Preparation and Usage

  • Directions
  • How to take: For oral use. Lemsip Max All in One Cold & Flu Capsules should be swallowed whole with water. Do not chew.
  • How much to take: Adults and children over 16: Two capsules to be taken every 4-6 hours. Do not exceed 8 capsules in a total of 24 hours. Children 12-15 years: One capsule to be taken every 4-6 hours. Do not exceed 4 capsules in 24 hours. Not to be taken by under 12 year olds.

Warnings

  • Do not take more medicine than the label tells you to.
  • Do not take if: allergic to any ingredient, if you have a serious heart condition, high blood pressure, overactive thyroid or you are taking or have taken an MAOI medicine within 14 days.
  • Warnings
  • Please read the enclosed leaflet before taking the product. You should ask your pharmacist before taking this product if you are pregnant.
  • CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. If symptoms persist consult your doctor.

Name and address

  • MA Holder/Manufacturer:
  • Reckitt Benckiser Healthcare (UK) Limited,
  • Hull,
  • HU8 7DS.

Lower age limit

12 Years

Net Contents

16 x Capsules

Safety information

View more safety information

Do not take more medicine than the label tells you to. Do not take if: allergic to any ingredient, if you have a serious heart condition, high blood pressure, overactive thyroid or you are taking or have taken an MAOI medicine within 14 days. Warnings Please read the enclosed leaflet before taking the product. You should ask your pharmacist before taking this product if you are pregnant. CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. If symptoms persist consult your doctor.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

No reviews yet

Help other customers like you

Usually bought next

£ 1.25
£0.08/each
£ 0.75
£0.05/each
£ 1.75
£0.11/each
£ 1.75
£0.11/each

Basket

Products you add to your basket will appear here